The number of solutions of exterior inverse boundary value problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1969), pp. 30-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_8_a4,
author = {S. N. Kudryashov},
title = {The number of solutions of exterior inverse boundary value problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {30--32},
year = {1969},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_8_a4/}
}
S. N. Kudryashov. The number of solutions of exterior inverse boundary value problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1969), pp. 30-32. http://geodesic.mathdoc.fr/item/IVM_1969_8_a4/